# SDR SWAA2021082303076

- Difficulty date: April 16, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Broken
- Location: Rt Wtb Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD OF LANDING LIGHT WING TO BODY SPLICE BROKEN / REMOVED ADN REPLACED FRAME SPLICE ON RT WING INBD OF LANDING LIGHT IAW SRM 51-40-02-0G-0 BOEING DWG 116A3110; 149A7101 AND 116A3010. A TAG A49468 PN 116A3118010.
